ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
Complete Nose Wash Solution: Our Neti-Pot Sinus Rinse Kit contains 300 ml bottle + 45 packs of nasal wash salt which is specially designed for washing the nose.Can be used for many times nose rinses in one purchase. It is a good choice for nasal irrigation or daily nasal care for individuals.
Large-capacity & Safe: 300ml Neti Pot bottle, 1 pack of 2.7g salt with 300ml of water, enough for one time nasal irrigation.Remove the dust,dirt etc. Bring you fresh breath.
Comfortable Temperature : Temperature bar in package, it is more comfortable to wash the nasal cavity with water close to body temperature. The doctor recommends 37°C/98.6°F water.
One Neti pot kit for one adult and one kid.Children should be used under the supervision and guidance of a doctor or adult.And Make sure to select the child nasal wash tip.
Instructions for use:Prepare the water with salt in bottle,300ml water around 37°C/98.6°F. Put 1 pack of salt and then Fully mixed.Hold the bottle upside down,gently insert the tip into one nostril.Press the valve button to start the flow of the solution.Release the button to stop the flow of the solution.MORE DETAILS on USER’S GUIDE in Package.
Directions: Apply sparingly twice daily to the affected areas of the skin and rub in.Avoid contact with the eyes and other sensitive areas.See enclosed leaflet for other important information before use.
Complete Nose Wash Solution: Our Neti-Pot Sinus Rinse Kit contains 300 ml bottle + 30 packs of nasal wash salt which is specially designed for washing the nose.Can be used for many times nose rinses in one purchase. It is a good choice for nasal irrigation or daily nasal care for individuals.
Large-capacity & Safe: 300ml Neti Pot bottle, 1 pack of 2.7g salt with 300ml of water, enough for one time nasal irrigation.Remove the dust,dirt etc. Bring you fresh breath.
Comfortable Temperature : Temperature bar in package, it is more comfortable to wash the nasal cavity with water close to body temperature. The doctor recommends 37°C/98.6°F water.
One Neti pot kit for one adult and one kid.Children should be used under the supervision and guidance of a doctor or adult.And Make sure to select the child nasal wash tip.
Instructions for use:Prepare the water with salt in bottle,300ml water around 37°C/98.6°F. Put 1 pack of salt and then Fully mixed.Hold the bottle upside down,gently insert the tip into one nostril.Press the valve button to start the flow of the solution.Release the button to stop the flow of the solution.MORE DETAILS on USER’S GUIDE in Package.
AUTHORISED SELLER FOR PURE SCIENCE SUPPLEMENTS: RnC Limited is the authorized seller for Pure Science Supplements products. You are guaranteed to receive a genuine and quality product should you purchase with us.
MANUFACTURED AND PACKED IN THE USA: Pure Science Supplements products are produced and packed in a certified facility located in the USA, and proudly boast of the “Made in the USA” label.
ONLY HIGH-QUALITY INGREDIENTS USED: With the motto “Rooted in Science, Backed by Research,” Pure Science Supplements focuses on producing the safest products for our customers to achieve greater vitality in mind and body by using quality-based raw materials obtained through rigorous research.
GOOD MANUFACTURING PRACTICES CERTIFIED: Pure Science Supplements products are produced by a GMP certified and FDA approved facility with the highest manufacturing and sourcing standards of Pure Science Supplements.
MONEY-BACK GUARANTEE: As we are confident of the efficacy of our products, all purchases are backed by a 100% money-back guarantee should you be unsatisfied. Our products are potent for 2 years from manufacture date.MONEY-BACK GUARANTEE: As we are confident of the efficacy of our products, all purchases are backed by a 100% money-back guarantee should you be unsatisfied. Our products are potent for 2 years from manufacture date.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever